# SDR YENA2022051600473

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N3062J
- Make and model: Airbus A300*
- Aircraft serial: 55115
- Aircraft time: 1,984 hours, 725 cycles
- Engine: Pwa 2SD13G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#109, BOS-JAX (AIRCRAFT DIVERT TO SAV). 'N2 VIBRATION DURING HOLD AT 14000, AGAIN TWICE AT LOWER ALTITUDES.
TRIGGERED EACH TIME N1 WENT ABOVE 70 %. N2 VIBRATION MSG WOULD DISAPPEAR WHEN N1 WAS BELOW 65-70%, ALLOWING NORMAL OPERATION AT LOWER POWER SETTINGS; IN REFERENCE TO MDDR 467816 #2 ENGINE VIBE CONDITION BEING MONITORED PER EMM 72-00-00-168-OB5A-A. LIMITS ARE 1.1 TO 1.3.   A/C OK TO CONTINUE SERVICE VALUES REPORTED BY CREW 1.03 TO 1.16.'
